# SDR BJNA20111021001

- Difficulty date: October 21, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N279AD
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26279
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL30718PEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT AT ROW 3 INOPERATIVE.  RELAMPED AISLE LIGHT AT ROW 3, OPS CHECK GOOD.
